# SDR CALA2017022000432

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 63,810 hours, 7,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXTERIOR EMERGENCY EXIT LIGHT INOP. REPLACED LIGHT BULB, NO HELP. CHECKED VOLTAGE FOUND 6.2V. INSTALLED SEVERAL BULBS NO HELP. RELAMPED AND RESEATED CONNECTOR D3101P REF WDM 33-51-41, AMM 33- 51-04-960-801. DR 1L EXTERIOR EMER SLIDE LT OPS CK NORMAL.
